Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
About the length of laws for finite groups
Authors: Thom, A. B.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Israel Journal of Mathematics
Volume: 219
Issue / Number: 1
Start Page: 469
End Page: 478
Document Type: Article
ID: 741327.0
About the solvability of matrix polynomial equations
Authors: Netzer, T.; Thom, A. B.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: The Bulletin of the London Mathematical Society
Volume: 49
Issue / Number: 4
Start Page: 670
End Page: 675
Document Type: Article
ID: 741328.0
Accessible coherence and coherence distribution
Authors: Ma, T.; Zhao, M.-J.; Zhang, H.-J.; Fei, S.-M.; Long, G.-L.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Physical Review / A
Volume: 95
Issue / Number: 4
Sequence Number of Article: 042328
Document Type: Article
ID: 741409.0
Accurate annotation of protein-coding genes in mitochondrial genomes
Authors: Al-Arab, M.; Siederdissen, C. H.; Tout, K.; Sahyoun, A. H.; Stadler, P. F.; Bernt, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Molecular Phylogenetics and Evolution
Volume: 106
Start Page: 209
End Page: 216
Document Type: Article
ID: 741445.0
A clever elimination strategy for efficient minimal solvers
Authors: Kukelova, Z.; Kileel, J.; Sturmfels, B.; Pajdla, T.
Title of Book: 30th IEEE conference on computer vision and pattern recognition CVPR 2017, 21-26 July 2017 Honolulu, Hawaii : proceedings
Start Page: 3605
End Page: 3614
Place of Publication: Piscataway, NJ
Publisher: IEEE
Date of Publication (YYYY-MM-DD): 2017
Document Type: InBook
ID: 741426.0
A direct approach to the anisotropic Plateau problem
Authors: De, L. C.; De, R. A.; Ghiraldin, F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Advances in Calculus of Variations
Document Type: Article
ID: 741491.0
A 'forward-in-time' quadratic potential for systems of conservation laws
Authors: Modena, S.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Nonlinear Differential Equations and Applications
Volume: 24
Issue / Number: 5
Sequence Number of Article: 53
Document Type: Article
ID: 741439.0
A framework for uncertainty relations
Authors: Xiao, Y.
Document Type: PhD-Thesis
ID: 741413.0
A general fluctuation-response relation for noise variations and its application to driven hydrodynamic experiments
Authors: Yolcu, C.; Bérut, A.; Falasco, G.; Petrosyan, A.; Ciliberto, S.; Baiesi, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Journal of Statistical Physics
Volume: 167
Issue / Number: 1
Start Page: 29
End Page: 45
Document Type: Article
ID: 741435.0
Algebraic dynamic programming on trees
Authors: Berkemer, S.; Siederdissen, C. H.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Algorithms
Volume: 10
Issue / Number: 4
Sequence Number of Article: 135
Document Type: Article
ID: 741358.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.